| Model Number |
88862393-69 |
| Medical Device Problem Codes |
Dull, Blunt (2407); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
| Date of Event |
01/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the wire did not go through the sternum well.Needles bent and needed to be passed multiple times for a simple wire resulting in increased bleeding and more time spent on putting in the wires.